[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Insulin Build Up?

I've been up all night with high blood sugars.  This is the third time in a 
week and a half.  In the last two weeks when I remove a site, there is a 
small knot at the site.  It is a little tender, but not warm or red.  In a 
couple of days it goes away.  It seems that there is some correlation between 
these knots and my high bg.  I called Minimed at 4:30 a.m. after I'd finally 
given myself an injection and taken a shower.  I was seriously contemplating 
tossing the pump into my kids wading pool.  The clinical person at Minimed 
said it sounded like insulin build up, which when I think about it, makes a 
lot of sense.  I know after two high readings I should have taken an 
injection, but all night long I'd bolus, in about two and a half hours it 
would start to come down a bit, so I'd think I'm OK, then at the three hour 
mark it was on the rise again.  Its difficult to be clear headed when I'm 
high and exhausted.  Does anyone out there have any experience with these 
little knots?  I'd much rather that it be insulin build up than a problem 
with the type of insulin or infusion set.  Does the heat play any role in 
this problem?  Sorry so long, its almost 6 a.m. now and I'm just relieved my 
numbers are finally coming down.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml